# SDR COZA20130603026

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 25,889 hours, 16,382 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 11519528
- Part serial: 11101687
- Condition: Inoperative
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACFT WAS ON THE GROUND AND "ELEC" LIGHT WAS ILLUMINATED ON THE ELECTRIC METERS, BATTERY AND GALLEY POWER MODULE.  BITE CHECK ON POWER MODULE P5-13, INDICATED SPCU INOP.  R & R STANDBY POWER CONTROL UNIT.  OPS CHECK NORMAL WITH NO MX MESSAGES OR LIGHTS.
